Library Header Image
LSE Research Online LSE Library Services

On an absolute autoregressive model and skew symmetric distributions

Li, Dong and Tong, Howell (2020) On an absolute autoregressive model and skew symmetric distributions. Statistica, 80 (2). 177 - 198. ISSN 0390-590X

Full text not available from this repository.

Identification Number: 10.6092/issn.1973-2201/10420


By exploiting the connection between a popular construction of a well-known skew-normal distribution and an absolute autoregressive process, we show how the stochastic process approach can lead to other skew symmetric distributions, including a skew-Cauchy distribution and some singular distributions. In so doing, we also correct an erroneous skew-Cauchy-distribution in the literature. We discuss the estimation, for dependent data, of the key parameter relating to the skewness.

Item Type: Article
Official URL:
Additional Information: © 2020 Statistica
Divisions: Statistics
Subjects: H Social Sciences > HA Statistics
Date Deposited: 28 Oct 2020 13:15
Last Modified: 21 Jun 2024 01:33

Actions (login required)

View Item View Item